# SDR CALA2013121393675

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 65,507 hours, 24,785 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NO START, HAVE PRESS DROP BUT NO ROTATION.  REPLACED START VLV IAW AMM & STARTER IAW AMM.  STARTED NR 2 ENG, NO FAILURES.
